sexologist-icon
Irregular mensural cycle
My mensural cycle is irregular. I hardly get periods 3 to 4 times in a year. I have consulted doctor before for this and they prescribed me to take pills for 21 days...I followed it for nearly 2 years and stopped it as many people suggested me that taking those pills in a long run is not good. Even after stopping there is no change...I hardly get periods and that to the flow is very low. Can you please suggest me to overcome this problem.
131 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Venkat Raghav
General Physician 4 yrs exp Bangalore
Hello,when you are on pills ,bleeding will be minimal and periods will be regular ,after cessation of taking pills ,it takes time to for harmones to get back to normal .You have PCOS which is the main cause for irregular periods ,if you don't have any plan of pregnancy you can continue with oc pills .Get ultrasound of ovary and consult gynaecologist .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

This question featured in :

Causes of mensural pain
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.